Posted by: Anonymous | 2009-05-26

withdrawal symptoms

Hi, I have been on Cilift for about 5 years. I decided I do not want to take them any longer. I cut down from 1 tablet in the morning to 1/2 tablet per day for 2 weeks and then 1/4 tablet for two weeks. I then stopped them completely but have been having dizzy spells. Once before when I tried to stop them I also had dizzy spells. I have checked my blood pressure which is 100% fine and do not have an ear infection. I took 1/4 tablet last night as I am convinced it is the withdrawal symptoms of Cilift that I am experiencing. However, I would have thought by cutting them down as I did I would have weaned myself off them by now, but it does not seem like it. Should I continue with 1/4 for another week or two and then stop agai? After taking the 1/4 last night and 1/4 this morning I have not had a dizzy spell. Your advice would be greatly appreciated. thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Try taking 1/4 every other day for about 10 days, then 1/4 every 3rd day for 10 days and then try to stop. If the dizziness is not too bad, give it a few days as it will probably subside anyway
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.